Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 34, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 27, 2009, 3:20 AM CDT for Plaquemines Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2009, 3:20 AM CDT (08:20 UTC)
- Expired
- Mar 27, 2009, 4:00 AM CDT
- In force
- 40 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Plaquemines Parish, LA
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:48 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1797 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 10.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 8:06 PM CDT, 7 hours 14 minutes earlier.
Area forecast discussion, Mar 26, 8:06 PM CDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
806 PM CDT THU MAR 26 2009
.SOUNDING DISCUSSION...
THE ATMOSPHERE IS EXTREMELY UNSTABLE AND SATURATED WITH A LIFTED
INDEX VALUE OF -8.1 AND A PRECIPITABLE WATER VALUE OF 1.82 INCHES.
SOUTHERLY WINDS CONTINUE TO BRING MOISTURE INTO THE AREA AND THERE
IS GOOD SPEED AND DIRECTIONAL SHEAR PRESENT. AT THE TIME OF LAUNCH
NUMEROUS THUNDERSTORMS IN THERE AREA WERE ALREADY PRODUCING GUSTY
WINDS...HAIL AND HEAVY RAINFALL. THERE IS ALSO THE POTENTIAL FOR
TORNADOES.
&&
.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAR 26 2009/
SYNOPSIS...
APPARENT SURFACE BOUNDARY HAS SURGED BACK TO THE NORTH OF INTERSTATE
10-12 CORRIDOR AS OF 20Z...AS NOTED BY RECOVERY OF DEW POINTS AND
WEAK RADAR ECHOES. SPECIAL 19Z LIX SOUNDING SHOWS CAPE OF
1753...LI OF -5...HELICITY OF 260 AND WET BULB ZERO OF 9900 FEET.
CONVECTION NOW FIRING RATHER RAPIDLY OVER SOUTHEAST TEXAS.
SHORT TERM...
NEXT 48 HOURS IS THE SIGNIFICANT PORTION OF THE ENTIRE FORECAST
PACKAGE. BASIC SCENARIO HAS NOT CHANGED OVER THE LAST 24
HOURS...WITH 2 SIGNIFICANT BATCHES OF CONVECTION ABOUT 24 HOURS
APART. FIRST TO AFFECT WESTERN PORTIONS OF THE AREA...LIKELY
BEFORE MIDNIGHT TONIGHT...MOVING EASTWARD BY MORNING. THE SECOND
FRIDAY NIGHT INTO EARLY SATURDAY MORNING. AS WAS THE CASE THIS
MORNING...STILL SIGNIFICANT POTENTIAL FOR TORNADOES WITH BOTH
EVENTS. WET BULB ZERO HEIGHTS INDICATE A LITTLE BETTER HAIL
POTENTIAL TONIGHT...WHILE SQUALL LINE DEVELOPMENT FAVORS WINDS A
LITTLE BETTER TOMORROW NIGHT. GFS/ECMWF SOLUTION BETTER FOR
FRONTAL TIMING...WHICH SHOULD HAVE MOST OR ALL OF THE AREA BEHIND
THE FRONT AROUND SUNRISE SATURDAY. WILL CONTINUE MENTION OF SEVERE
IN THE ZONES...BUT NOT MENTION A PARTICULAR MODE OF SEVERE WEATHER.
RAINFALL AMOUNTS LAST NIGHT WERE IN THE 1 TO 3 INCH RANGE ACROSS
THE AREA...AS EARLIER ANTICIPATED. SIMILAR RAINFALL RATES APPEAR
TO BE LIKELY TONIGHT AND FRIDAY NIGHT. BOTH GFS AND NAM SOLUTIONS
DID NOT GIVE A GOOD REPRESENTATION OF CURRENT EVENTS OR EXPECTED
PRECIPITATION PATTERN...AND FAVORED A MODIFIED VERSION OF HPCS
GUIDANCE FOR THE QPF GRIDS. BETWEEN THE 2 EVENTS...PROBABLY
ANOTHER 2 TO 4 INCHES OF RAIN BY SATURDAY MORNING...AND CURRENT
FLASH FLOOD WATCH WILL BE CONTINUED.
MUCH COOLER AIR WILL MOVE INTO THE AREA FOR 24 TO 36 HOURS BEHIND
THE FRONT...WITH OVERNIGHT LOWS SATURDAY NIGHT APPROACHING 40
ACROSS THE NORTH. 35
LONG TERM...
QUICK MOVING FLOW CONTINUES WITH TWO MORE SIGNIFICANT TROFS
EXPECTED AROUND TUESDAY AND THURSDAY. RETURN OF DEEP MOISTURE WILL
BE LESS FAVORABLE THAN THE LAST COUPLE OF DAYS...SO WILL ONLY GO
WITH CHANCE POPS FOR NOW. TEMPERATURES WILL RETURN TO ABOVE NORMAL
LEVELS BY MONDAY NIGHT OR TUESDAY. 35
AVIATION...AGAIN THE MAIN ISSUE IS CONVECTION. SHRA AND TSRA WILL
REALLY BEGIN TO RAMP UP LATE THIS EVN(PROBABLY AFTER 2Z) AND THESE
STORMS VERY WELL COULD BE SEVERE. ALL FORMS OF SVR WXR IS POSSIBLE
WITH DAMAGING WINDS...A FEW TORNADOES AND LARGE HAIL. CEILINGS WILL
REMAIN AROUND 3K TO 4500 FT UNTIL CONVECTION MOVES OVER DROPPING
CEILINGS INTO MVFR STATUS AT TIMES. VISBIES WILL ALSO FALL INTO
MVFR/IFR AND EVEN LIFR WITH THE STRONGEST STORMS BUT OUTSIDE OF RAIN
VISBIES SHOULD REMAIN IN VFR STATUS. WINDS WILL REMAIN BREEZY OUT OF
THE SOUTH. /CAB/
MARINE...
SMALL CRAFT ADVISORIES HAVE BEEN EXTENDED THROUGH SATURDAY
MORNING FOR THE COASTAL WATERS AS STRONG SWELL TRAINING ASSOCIATED
WITH STRONG SOUTHERLY FLOW CONTINUES TO BRING ROUGH BOATING
CONDITIONS TO THE REGION. SEAS OF 7 TO 9 FEET AND WINDS IN EXCESS
OF 20 KNOTS WILL CONTINUE THROUGH FRIDAY NIGHT AS A STRONG AREA OF
LOW PRESSURE DEVELOPS IN THE PLAINS STATES. CONDITIONS WILL BEGIN
TO IMPROVE THIS WEEKEND AS WINDS SHIFT TO THE NORTH AND HIGH
PRESSURE BUILDS OVER THE GULF SOUTH. TIDES WILL REMAIN ABOVE
NORMAL OVER THE NEARSHORE WATERS...WITH COASTAL FLOODING EXPECTED.
/CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 63 78 56 65 / 100 60 80 30
BTR 66 80 54 67 / 100 60 80 30
MSY 67 80 61 66 / 100 60 80 40
GPT 66 75 67 68 / 100 80 80 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR LAZ034>040-
046>050-056>070.
COASTAL FLOOD WATCH FROM 7 AM CDT FRIDAY THROUGH FRIDAY EVENING
FOR LAZ038-040-050-058-060>064-067>070.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR GMZ550-555-570-
575.
SMALL CRAFT ADVISORY FROM 10 AM FRIDAY TO 7 AM CDT SATURDAY FOR
GMZ530.
MS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MSZ068>071-077-
080>082.
COASTAL FLOOD WATCH FROM 7 AM CDT FRIDAY THROUGH FRIDAY EVENING
FOR MSZ080.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR GMZ555-570-575.
&&Hazardous weather outlook, Mar 27, 12:56 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1256 AM CDT FRI MAR 27 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-271100- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1256 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT SEVERE WEATHER... A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES ACROSS SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. THE HIGHEST RISK OF SEVERE THUNDERSTORM ACTIVITY WILL BE LATE THIS EVENING THROUGH EARLY FRIDAY MORNING. THESE THUNDERSTORMS WILL DEVELOP ALONG A STALLED FRONTAL BOUNDARY. OVERALL ATMOSPHERIC PROFILES ARE HIGHLY FAVORABLE TO DAMAGING WINDS AND ISOLATED TORNADOES WITH THESE SEVERE THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI UNTIL 8 AM CDT FRIDAY MORNING. HEAVY RAINFALL... ADDITIONAL HEAVY RAIN IS POSSIBLE THROUGH TONIGHT. SOME AREAS MAY RECEIVE AN ADDITIONAL 3 INCHES OF RAIN BY FRIDAY MORNING. IF THIS AMOUNT OF RAIN FALLS IN A SHORT PERIOD OF TIME...MINOR FLOODING OF LOW LYING AREAS AND SOME ROADWAYS WILL OCCUR. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA. MARINE HAZARDS... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS. PERSISTENT SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TO RESULT IN SWELL-ENHANCED SEA HEIGHTS OF 6 TO 9 FEET...MAINLY BEYOND 15 NAUTICAL MILES FROM SHORE. SMALL CRAFT WILL NEED TO EXERCISE CAUTION OVER THE TIDAL LAKES. COASTAL FLOODING... MODERATE LONG FETCH SOUTHERLY WINDS OVER THE GULF WILL CONTINUE TO KEEP TIDES 1 TO 2 FEET ABOVE NORMAL THROUGH TONIGHT. RIVER FLOODING... THE PEARL RIVER REMAINS ABOVE FLOOD STAGE AT BOGALUSA AND AT PEARL RIVER. THE ATCHAFALAYA RIVER AT MORGAN CITY HAS RISEN TO FLOOD STAGE. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE WEATHER... A SLIGHT RISK OF SEVERE EXISTS FOR FRIDAY INTO EARLY SATURDAY MORNING. THIS EVENT HAS THE POTENTIAL TO PRODUCE THE MOST WIDESPREAD SEVERE WEATHER. HAZARDS ASSOCIATED WITH THESE SEVERE THUNDERSTORMS WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS... CONTINUOUS LIGHTNING AND VERY HEAVY RAINFALL. HEAVY RAINFALL... THERE IS THE POSSIBILITY OF ANOTHER HEAVY RAINFALL EVENT FRIDAY NIGHT INTO SATURDAY MORNING. SOME AREAS MAY RECEIVE UP TO 3 INCHES OF RAIN OVER THIS PERIOD. IF THIS AMOUNT OF RAIN FALLS IN A SHORT PERIOD OF TIME...MINOR FLOODING OF LOW LYING AREAS AND SOME ROADWAYS WILL OCCUR. A FLASH FLOOD WATCH WILL CONTINUE UNTIL SATURDAY MORNING. RIVER FLOODING... THE PEARL RIVER REMAINS ABOVE FLOOD STAGE AT BOGALUSA AND AT PEARL RIVER. ADDITIONALLY...THE ATCHAFALAYA RIVER AT MORGAN CITY HAS RISEN TO FLOOD STAGE. THE PASCAGOULA RIVER AT GRAHAM FERRY IS ALSO EXPECTED TO RISE TO FLOOD STAGE NEXT WEEK. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR INFORMATION. MARINE HAZARDS... SOUTHEASTERLY WINDS WILL CONTINUE TO BRING LARGE SWELL TO THE COASTAL WATERS THROUGH SATURDAY MORNING. WIND SPEEDS ARE EXPECTED TO CONTINUE AROUND 20 KNOTS CAUSING SEAS TO REMAIN FROM 6 TO 9 FEET. A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH THE COASTAL WATERS SATURDAY MORNING. COASTAL FLOODING...SOUTHEAST WINDS WILL CAUSE TIDES TO REMAIN 1 TO 2 FEET ABOVE NORMAL THROUGH FRIDAY NIGHT ALONG THE COAST. HOWEVER...ASTRONOMICAL TIDES WILL BE AT THEIR HIGHEST FRIDAY AROUND NOON...WHEN THE STRONGEST WINDS OVER THE GULF WATERS WILL COME JUST AHEAD OF THE COLD FRONT FRIDAY AND FRIDAY NIGHT. THESE WINDS WILL CAUSE TIDES TO BE 2 FEET OR MORE ABOVE NORMAL LEVELS. FOR THIS REASON...A COASTAL FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF THE LOUISIANA AND MISSISSIPPI COAST FOR THE DAYTIME HOURS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. ALSO...SPOTTERS...EMERGENCY MANAGERS AND FIRST RESPONDERS NEED TO CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FOR UPDATED INFORMATION ON SIGNIFICANT WEATHER THREATS FRIDAY AND FRIDAY EVENING. IN ADDITION...PLEASE PASS ON ANY SEVERE WEATHER OR FLOODING REPORTS.
In the hours before
Local storm report, Mar 27, 12:20 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1220 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 3 E GONZALES 30.22N 90.87W
03/26/2009 ASCENSION LA EMERGENCY MNGR
POSSIBLE TORNADO IN ST. AMANT. ONE HOUSE DESTROYED...2
OTHERS WITH MINOR DAMAGE. ONE PERSON INJURED. POWER POLES
SNAPPED ON WEBER CITY ROAD.
1130 PM TSTM WND DMG PIERRE PART 29.96N 91.21W
03/26/2009 ASSUMPTION LA LAW ENFORCEMENT
TREES DOWN IN PIERRE PART.
1145 PM TSTM WND DMG LABADIEVILLE 29.82N 90.96W
03/26/2009 ASSUMPTION LA LAW ENFORCEMENT
TRAILERS DAMAGED ON HWY 1010 IN LABADIEVILLE. ONE TRAILER
HAD ROOF RIPPED OFF. ANOTHER TRAILER BLOWN ON SIDE.
1150 PM HAIL METAIRIE 30.00N 90.18W
03/26/2009 E1.00 INCH JEFFERSON LA NWS EMPLOYEE
&&
PGRIGSBYLocal storm report, Mar 27, 12:28 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1228 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM HAIL HOUMA 29.58N 90.71W
03/27/2009 E0.88 INCH TERREBONNE LA TRAINED SPOTTER
NICKEL SIZE REPORTED FROM TRAINED SPOTTER IN HOUMA AREA.
&&
PGRIGSBYLocal storm report, Mar 27, 12:51 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1251 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND GST NEW ORLEANS 29.97N 90.08W
03/27/2009 M55 MPH ORLEANS LA BROADCAST MEDIA
WVUE-TV 8 MEASURED AT STATION.
&&
RICKSLocal storm report, Mar 27, 1:14 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
114 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM HAIL HOUMA 29.58N 90.71W
03/27/2009 M0.50 INCH TERREBONNE LA TRAINED SPOTTER
MARBLE SIZE HAIL AND WINDS ESTIMATED AT 50-60 MPH ON
MARTIN LUTHER KING BLVD IN HOUMA.
&&
PGRIGSBYLocal storm report, Mar 27, 1:47 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
147 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL LAROSE 29.57N 90.37W
03/27/2009 E0.50 INCH LAFOURCHE LA PUBLIC
MARBLE SIZE HAIL IN LAROSE
&&
PGRIGSBYLocal storm report, Mar 27, 3:11 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
311 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TORNADO RESERVE 30.08N 90.56W
03/27/2009 ST. JOHN THE BAPTI LA EMERGENCY MNGR
POWER OUTAGES, LARGE TREE LIMBS ON ROADWAYS, TREE ON
HOUSE ON E. 27TH STREET GARYVILLE
0130 AM TORNADO EDGARD 30.03N 90.56W
03/27/2009 ST. JOHN THE BAPTI LA EMERGENCY MNGR
POWER OUTAGES, 1 TRAILER DESTROYED, 2 TRAILERS KNOCKED
OFF BLOCKS.
0136 AM TSTM WND DMG 11 E PICAYUNE 30.53N 89.49W
03/27/2009 HANCOCK MS EMERGENCY MNGR
TREES DOWN ON HWY 43 AT LEETOWN ROAD
0142 AM NON-TSTM WND DMG 18 N DIAMONDHEAD 30.64N 89.37W
03/27/2009 HANCOCK MS EMERGENCY MNGR
LARGE TREE DEBRIS BLOCKING HWY603, HWY43 AND HWY53
0145 AM TSTM WND DMG 3 N PEARL RIVER 30.42N 89.75W
03/27/2009 ST. TAMMANY LA TRAINED SPOTTER
TREES DOWN AND ROOFS BLOWN OFF 2 HOMES NEAR HICKORY.
REPORTED BY SPOTTER MITCHELL GEISLLER AND FIRE DEPT.
&&
TERICKSONThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:26 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 49 min |
| Mar 26, 7:33 PM CDT | Areal Flood Advisory | LIX | East Feliciana, West Feliciana | 100 days |
| Mar 26, 7:56 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 49 min |
| Mar 26, 8:03 PM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 27 min |
| Mar 26, 8:22 PM CDT | River Flood Warning | LIX | Saint Tammany | 8 days |
| Mar 26, 8:27 PM CDT | Tornado Warning | LIX | Saint Helena | 33 min |
| Mar 26, 8:59 PM CDT | Special Marine Warning | LIX | 31 min | |
| Mar 26, 10:33 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 8 more | 104 days |
| Mar 26, 10:49 PM CDT | Special Marine Warning | LIX | 56 min | |
| Mar 26, 10:51 PM CDT | Tornado Warning | LIX | Ascension, Assumption, Livingston, Saint James, Saint John the Baptist | 24 min |
| Mar 26, 11:00 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 104 days |
| Mar 26, 11:00 PM CDT | Severe Thunderstorm Warning | LIX | Terrebonne | 45 min |
| Mar 26, 11:14 PM CDT | Special Marine Warning | LIX | 61 min | |
| Mar 26, 11:15 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Jefferson, Livingston, Saint Charles, Saint James, Saint John the Baptist and 1 more | 30 min |
| Mar 26, 11:26 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Saint James, Terrebonne | 49 min |
| Mar 26, 11:29 PM CDT | Tornado Warning | LIX | Livingston, Tangipahoa | 31 min |
| Mar 26, 11:46 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 29 min |
| Mar 27, 12:00 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Jefferson, Lafourche, Livingston, Orleans, Plaquemines and 4 more | 60 min |
| Mar 27, 12:26 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 64 min |
| Mar 27, 12:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| Mar 27, 12:44 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany, Tangipahoa | 53 min |
| Mar 27, 12:53 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Terrebonne | 67 min |
| Mar 27, 12:57 AM CDT | Special Marine Warning | LIX | 93 min | |
| Mar 27, 1:03 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee, West Baton Rouge and 1 more | 111 days |
| Mar 27, 1:15 AM CDT | Flash Flood Warning | LIX | Lafourche, Terrebonne | 3 hr |
| Mar 27, 1:43 AM CDT | Tornado Warning | LIX | Plaquemines | 17 min |
| Mar 27, 1:47 AM CDT | Special Marine Warning | LIX | 88 min | |
| Mar 27, 2:08 AM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Mar 27, 2:23 AM CDT | Special Marine Warning | LIX | 97 min | |
| Mar 27, 4:09 AM CDT | River Flood Warning | LIX | Saint Tammany | 57 hr |
| Mar 27, 4:32 AM CDT | Special Marine Warning | LIX | 118 min | |
| Mar 27, 5:00 AM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Mar 27, 5:11 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Mar 27, 5:53 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 67 min |
| Mar 27, 5:58 AM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint John the Baptist | 34 hr |
| Mar 27, 6:29 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Mar 27, 6:40 AM CDT | River Flood Warning | LIX | Tangipahoa | 2 hr |
| Mar 27, 6:40 AM CDT | River Flood Warning | LIX | Tangipahoa | 6 days |
| Mar 27, 6:41 AM CDT | River Flood Warning | LIX | Saint Helena | 4 days |
| Mar 27, 7:21 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 39 min |
| Mar 27, 7:23 AM CDT | River Flood Warning | LIX | Washington | 4 days |
| Mar 27, 8:13 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 62 min |
| Mar 27, 8:27 AM CDT | Areal Flood Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Charles, Terrebonne | 6 hr |
| Mar 27, 8:41 AM CDT | River Flood Warning | LIX | Saint Helena | 60 hr |
| Mar 27, 9:09 AM CDT | Special Marine Warning | LIX | 96 min | |
| Mar 27, 9:17 AM CDT | Tornado Warning | LIX | Plaquemines | 28 min |
| Mar 27, 10:58 AM CDT | Special Marine Warning | LIX | 92 min | |
| Mar 27, 1:58 PM CDT | Special Marine Warning | LIX | 92 min | |
| Mar 27, 3:03 PM CDT | Special Marine Warning | LIX | 43 min | |
| Mar 27, 6:17 PM CDT | Tornado Warning | LIX | West Feliciana | 28 min |
| Mar 27, 6:46 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, West Feliciana | 59 min |
| Mar 27, 6:53 PM CDT | River Flood Warning | LIX | Tangipahoa | 61 hr |
| Mar 26, 7:42 PM CDT | Areal Flood Advisory | LIX | Harrison, Pearl River | 100 days |
| Mar 26, 8:59 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 23 min |
| Mar 27, 12:00 AM CDT | River Flood Warning | LIX | Pearl River | 6 days |
| Mar 27, 1:00 AM CDT | River Flood Warning | LIX | Pearl River | 3 days |
| Mar 27, 1:12 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 63 min |
| Mar 27, 1:33 AM CDT | Tornado Warning | LIX | Hancock | 27 min |
| Mar 27, 1:39 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 17 min |
| Mar 27, 1:59 AM CDT | Tornado Warning | LIX | Harrison | 31 min |
| Mar 27, 2:13 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 47 min |
| Mar 27, 2:42 AM CDT | Tornado Warning | LIX | Jackson | 33 min |
| Mar 27, 2:48 AM CDT | Tornado Warning | LIX | Jackson | 27 min |
| Mar 27, 3:00 AM CDT | Tornado Warning | LIX | Jackson | 15 min |
| Mar 27, 4:09 AM CDT | River Flood Warning | LIX | Pike, Walthall | 4 days |
| Mar 27, 6:40 AM CDT | River Flood Warning | LIX | Pike | 12 hr |
| Mar 27, 9:28 AM CDT | River Flood Warning | LIX | Harrison | 60 hr |
| Mar 27, 9:30 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Mar 27, 9:31 AM CDT | River Flood Warning | LIX | Harrison | 3 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.